# SDR USAA2011122300025

- Difficulty date: December 18, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON STRINGER TIE CLIP AT BS 727B, S4R.  REPLACED STRINGER TIE CLIP AT BS 727B, S4R IAW B737 SRM 51-10-02 & 51-40-02.
